Tüberküloz, ateş ve döküntü: Bir olgu sunumu

Hipersensitive sendromu (HSS) döküntü, ateş, lenfadenopati ve iç organ tutulumu ile karakterize ilaçlara bağlı oluşan ciddi bir hipersensitive reaksiyonudur. Patogenezi bilinmemektedir, fakat immun mekanizma ile oluştuğu düşünülmektedir. Şimdiye kadar sulfonamidler, fenobarbital, sulfasalazin, karbamazepin ve fenitoin gibi çeşitli ilaçların bu sendroma neden olduğu rapor edilmiştir. Biz burada antitüberküloz ilaçlara bağlı hypersensitive sendromu tanısı alan 12 yaşında bir kız hasta sunduk. Hasta izoniazid, rifampisin, pirazinamid ve etambutolden oluşan antitüberküloz tedavinin başlanmasından 15 gün sonra ateş ve döküntü geliştirdi. Steroid tedavisi ile ateş ve döküntü belirgin olarak geriledi, steroidin kesilmesinden sonra tekrarlamadı. Bu deneyim bize antitüberküloz ilaçların HSS geliştirme potansiyeli olduğunu ve bu durumun yanlışlıkla enfeksiyon olarak yorumlanabileceğini gösterdi.

Tuberculosis, fever and skin rash: A case report

Hypersensitivity syndrome (HSS) reflects a serious hypersensitivity reaction to drugs, characterized by skin rash, fever, lymphadenopathy, and internal organ involvement. The pathogenesis of HSS is not known, but an immune mechanism is suspected. So far, numerous drugs such as sulfonamides, Phenobarbital, sulfasalazine, carbamazepine, and phenytoin have been reported to cause this syndrome. We report a case in a 12-year-old female patient who diagnosed HSS depend on anti-tuberculosis drugs. She developed fever, rash, and eosinophilia 15 days after antituberculosis treatment with isoniazid, rifampin, pyrazinamide, and ethambutol was initiated. The patient had significant resolution of her fevers and rash with steroid therapy and did not relapse after steroid was tapered. This experience illustrates the potential of anti-tuberculosis treatment to cause hypersensitivity syndrome, a situation that could be misdiagnosed as an infectious process.

Kaynakça

1. Choquet-Kastylevsky G, Intrator L, Chenal C, Bocquet H, Revuz J, Roujeau JC. Increased levels of interleukin 5 are associated with the generation of eosinophilia in drug-induced hypersensitivity syndrome. Br J Dermatol 1998; 139: 1026-32.

2. Shear NH, Spielberg SP. Anticonvulsant hypersensitivity syndrome. In vitro assessment of risk. J Clin Invest 1988; 82: 1826-32.

3. Sullivan JR, Shear NH. The drug hypersensitivity syndrome: what is the pathogenesis? Arch Dermatol 2001; 137: 357-64.

4. Bocquet H, Bagot M, Roujeau JC. Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS). Semin Cutan Med Surg 1996; 15: 250-7.

5. Uyan AP, Baysoy G. Çocukluk çağında tüberkülozun farklı klinik formları: Üç olgu. Tüberküloz ve Toraks Dergisi 2008; 56: 329-36.

6. Voss LM; Australasian Subgroup in Paediatric Infectious Disease of the Australasian Society for Infectious Diseases; Australasian Paediatric Respiratory Group.Management of tuberculosis in children J Paediatr Child Health 2000; 36: 530-6.

7. Blumberg HM, Burman WJ, Chaisson RE, Daley CL, Etkind SC, Friedman LN, Fujiwara P, et al. Treatment of tuberculosis. Am J Respir Crit Care Med 2003; 167: 603-62.

8. Lee JH, Park HK, Heo J, Kim TO, Kim GH, Kang DH, Song GA, et al. Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs. J Korean Med Sci 2008; 23: 521-5.

9. Roujeau JC, Stern RS. Severe adverse cutaneous reactions to drugs. N Engl J Med 1994; 331: 1272-85.

10. Revuz J. New advances in severe adverse drug reactions. Dermatol Clin 2001; 19: 697-709.

11. Story RE, Ditto AM. A 32-year-old man with tuberculosis, fever, and rash. Ann Allergy Asthma Immunol 2004; 92: 495-9.

12. Black M, Mitchell JR, Zimmerman HJ, Ishak KG, Epler GR. Isoniazid-associated hepatitis in 114 patients. Gastroenterology 1975; 69: 289-302.

13. Shiohara T, Iijima M, Ikezawa Z, Hashimoto K. The diagnosis of a DRESS syndrome has been sufficiently established on the basis of typical clinical features and viral reactivations. Br J Dermatol 2007; 156:1083-4.

14. Rubira N, Baltasar MA, Martı E. Hypersensitivity syndrome from isoniazid. Allergy 1999; 54: 1011-12.

Kaynak Göster